26 Apr 2012
Hello luethje1980. Although all three doses are low, I would be guarded in mixing them. You will become sedated, lathargic, sleepy. The side effects could be even possibly fatal if you were to have a serious drug interaction.such as a slow heart beat, difficulty breathing, possibilty of incurring Serotonin Syndrome. Unless supervised, under a doctors eye, I would not mix the three drugs. Regards, pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
i was taking regular trazodone but my doctor switched me to trazodone hcl.
2 answers • 22 Jun 2012
I am currently taking Effexor XR 150, Effexor 75 mg, Lithium 300 mg 3 x day, clonapam and Trazadone?
I am concerned that some of these medications are interacting. I have had headaches for approximately four week and constant fatigue.
5 answers • 11 Apr 2013
... then Paxil years ago..the Zoloft made me feel like I had drunk 3 pots of coffee..the Paxil spaced me out..though not as bad as the Zoloft. So I ...
2 answers • 28 Apr 2013
My doctor is having me increase my Pristiq from 50 to 100 mg in the hopes that it will help my fibromyalgia enough so that I can stop taking ...
4 answers • 29 Jan 2015